Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characterization of some elementary transformations


Author: Chin-shui Hsü
Journal: Proc. Amer. Math. Soc. 10 (1959), 324-328
MSC: Primary 53.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0107879-8
MathSciNet review: 0107879
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Hopf and K. Ross, Ein Satz aus der Flächentheorie im Grossen, Arch. Math. vol. 3 (1952) pp. 187-192. MR 0052172 (14:583c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0107879-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society